View More View Less
  • 1 Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • MARCINKIEWICZ, J. and ZYGMUND, A., On the summability of double Fourier series, Fund. Math. 32 (1939), 122-132. Zbl 22.018

    'On the summability of double Fourier series ' () 32 Fund. Math. : 122 -132.

  • SCHIPP, F., On Lp-norm convergence of series with respect to product systems, Anal. Math. 2 (1976), 49-64. MR 55 #1451

    'On Lp-norm convergence of series with respect to product systems ' () 2 Anal. Math. : 49 -64.

    • Search Google Scholar
  • SIMON, P., Verallgemeinerte Walsh-Fourierreihen II, Acta. Math. Acad. Sci. Hungar. 27 (1976), 329-341. MR 57 #10349

    'Verallgemeinerte Walsh-Fourierreihen II ' () 27 Acta. Math. Acad. Sci. Hungar. : 329 -341.

    • Search Google Scholar
  • SCHIPP, F., WADE, W. R. and SIMON, P., Walsh series. An introduction to dyadic harmonic analysis, with the collaboration of J. Pál, Adam Hilger, Bristol and New York, 1990. MR 92g:42001

  • TAIBLESON, M. H., Fourier analysis on local fields, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1975. MR 58 #6943

  • WADE, W. R., A growth estimate for Cesàro partial sums of multiple Walsh-Fourier series, Alfred Haar Memorial Conference (Budapest, 1985), Colloq. Math. Soc. J. Bolyai, 49, North-Holland, Amsterdam-New York, 1987, 975-991. MR 89f:42026

    , , .

    • Search Google Scholar
  • WEISZ, F., Cesàro summability of two-dimensional Walsh-Fourier series, Trans. Amer. Math. Soc. 348 (1996), 2169-2181. MR 96i:42004

    'Cesàro summability of two-dimensional Walsh-Fourier series ' () 348 Trans. Amer. Math. Soc. : 2169 -2181.

    • Search Google Scholar
  • WEISZ, F., Hardy spaces and Cesàro means of two-dimensional Fourier series, Approximation theory and function series (Budapest, 1995), Bolyai Soc. Math. Stud., 5, János Bolyai Math. Soc., Budapest, 1996, 353-367. MR 98f:42026

    Hardy spaces and Cesàro means of two-dimensional Fourier series , () 353 -367.

  • A. ZYGMUND., Trigonometric series, 2nd ed., Vols. I, II, Cambridge University Press, New York, 1959. MR 21 #6498

    Trigonometric series , ().

  • VILENKIN, N. YA., On a class of complete orthonormal systems, Izv. Akad. Nauk SSSR, Ser. Mat. 11 (1947), 363-400. MR 9, 224h

    'On a class of complete orthonormal systems ' () 11 Izv. Akad. Nauk SSSR, Ser. Mat. : 363 -400.

    • Search Google Scholar
  • AGAEV, G. N., VILENKIN, N. YA., DZHAPARLI, G. M. and RUBINSHTEIN, A. I., Multiplikativnye sistemy funktsii i garmonicheskii analiz na nulmernykh gruppakh [Multiplicative systems of functions and harmonic analysis on zero-dimensional groups], "Elm", Baku, 1981. MR 84b:43001

    'Multiplikativnye sistemy funktsii i garmonicheskii analiz na nulmernykh gruppakh ' () [Multiplicative systems of functions and harmonic analysis on zero-dimensional groups], "Elm", Baku, 1981. .

    • Search Google Scholar
  • MORICZ, F., SCHIPP, F. and WADE, W. R., Cesàro summability of double Walsh-Fourier series, Trans. Amer. Math. Soc. 329 (1992), 131-140. MR 92j:42028

    'Cesàro summability of double Walsh-Fourier series ' () 329 Trans. Amer. Math. Soc. : 131 -140.

    • Search Google Scholar
  • CALDERON, A. P. and ZYGMUND, A., On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637f

    'On the existence of certain singular integrals ' () 88 Acta Math. : 85 -139.

  • FINE, N. J., Cesáro summability of Walsh-Fourier series, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 588-591. MR 17, 31f

    'Cesáro summability of Walsh-Fourier series ' () 41 Proc. Nat. Acad. Sci. U.S.A. : 588 -591.

    • Search Google Scholar
  • GAT, G., Vilenkin-Fourier series and limit periodic arithmetic functions, Approximation theory (Kecskemét, 1990), Colloq. Math. Soc. János Bolyai, 58, North-Holland, Amsterdam, 1991, 315-332. MR 94g:42042

    'Vilenkin-Fourier series and limit periodic arithmetic functions ' () 58 Approximation theory (Kecskemét, 1990) Colloq. Math. Soc. János Bolyai : 315 -332.

    • Search Google Scholar
  • GAT, G., Orthonormal systems on Vilenkin groups, Acta Math. Hungar. 58 (1991), 193-198. MR 93e:42039

    'Orthonormal systems on Vilenkin groups ' () 58 Acta Math. Hungar. : 193 -198.

  • GAT, G., On almost even arithmetical functions via orthonormal systems on Vilenkin groups, Acta Arith. 60 (1991), 105-123. MR 92j:11083

    'On almost even arithmetical functions via orthonormal systems on Vilenkin groups ' () 60 Acta Arith. : 105 -123.

    • Search Google Scholar
  • GAT, G., Investigation of some operators with respect to Vilenkin-like systems, Ann. Univ. Sci. Budapest. Sect. Comput. 14 (1994), 61-70. MR 96a:42034

    'Investigation of some operators with respect to Vilenkin-like systems ' () 14 Ann. Univ. Sci. Budapest. Sect. Comput. : 61 -70.

    • Search Google Scholar
  • GAT, G., Pointwise convergence of Fejér means on compact totally disconnected groups, Acta Sci. Math. (Szeged) 60 (1995), 311-319. MR 96i:43007

    Pointwise convergence of Fejér means on compact totally disconnected groups 60 311 319

  • GAT, G., Pointwise convergence of the Cesáro means of double Walsh series, Ann. Univ. Sci. Budapest. Sect. Comput. 16 (1996), 173-184. CMP 97, 14

    'Pointwise convergence of the Cesáro means of double Walsh series ' () 16 Ann. Univ. Sci. Budapest. Sect. Comput. : 173 -184.

    • Search Google Scholar
  • GAT, G., On the almost everywhere convergence of Fejér means of functions on the group of 2-adic integers, J. Approx. Theory 90 (1997), 88-96. CMP 97, 15

    'On the almost everywhere convergence of Fejér means of functions on the group of 2-adic integers ' () 90 J. Approx. Theory : 88 -96.

    • Search Google Scholar
  • HEWITT, E. and ROSS, K. A., Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representation, Die Grundlehren der mathematischen Wissenschaften, Bd. 115, Academic Press, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 28 #158. Vol. II: Structure and analysis for compact groups. Analysis on locally compact Abelian groups, Die Grundlehren der mathematischen Wissenschaften, Band 152, Springer-Verlag, New York-Berlin, 1970. MR 41 #7378

    Abstract harmonic analysis. Vol. I: Structure of topological groups. , ().